Volume 21, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Non-Kähler complex structures on $\mathbb{R}^4$

Antonio J Di Scala, Naohiko Kasuya and Daniele Zuddas

Geometry & Topology 21 (2017) 2461–2473
Abstract

We construct the first examples of non-Kähler complex structures on 4. These complex surfaces have some analogies with the complex structures constructed in the early fifties by Calabi and Eckmann on the products of two odd-dimensional spheres. However, our construction is quite different from that of Calabi and Eckmann.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/gt

We have not been able to recognize your IP address 3.236.55.22 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
achiral Lefschetz fibration, non-Kähler complex manifold, nonstandard complex Euclidean space
Mathematical Subject Classification 2010
Primary: 32Q15
Secondary: 57R40, 57R42
References
Publication
Received: 23 March 2016
Revised: 28 April 2016
Accepted: 24 September 2016
Published: 19 May 2017
Proposed: Yasha Eliashberg
Seconded: Bruce Kleiner, András I. Stipsicz
Authors
Antonio J Di Scala
Dipartimento di Scienze Matematiche G L Lagrange
Politecnico di Torino
Corso Duca degli Abruzzi 24
10129 Torino
Italy
Naohiko Kasuya
School of Social Informatics
Aoyama Gakuin University
5-10-1 Fuchinobe
Chuo-ku, Sagamihara
Kanagawa 252-5258
Japan
Daniele Zuddas
School of Mathematics
Korea Institute for Advanced Study
85 Hoegiro
Dongdaemun-gu, Seoul 02455
South Korea